# SDR CALA2023030900665

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: B/W Rbl 40 & 45.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALL PERMANENT REPAIR AT RT W/W VERTICAL PRESSURE DECK WEB CRACKED BETWEEN RBL 40.0 AND RBL 45.61 REF LP 8609260 REF AAR N/R 974811 INTERVALS HFEC AND LFEC INSP PER B737 SRM 57-10-10-2R-3 STEP 7.B WORK ACCOMPLISHED BY V894534 ACCOMPLISHED VERTICAL PRESSURE DECK WEB REPAIR AT RT SIDE FROM RBL 25 TO RBL48 STA 663 REF B737 SRM 57-10-10-2R-3 FIG 204 DETAIL A-A AND B-B CAT B REPAIR INSP REQUIREMENTS INITAL THRESHOLD AT 56,000 TFC AFTER REPAIR INSTALLED AND 36,000 TFC
